• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

(Cromocet-P Syp) Paracetamol, Phenylephrine Hydrochloride & Cetirizine Hydrochloride Suspension

Composition :- Cetrizine Dihydrochloride 2.5mg, Phenylephrine HCL2.5mg , Paracetamol 125mg

Comocet-P syrup is the brand name for the nasal decongestant and antipyretic combination of phenylephrineparacetamol and cetirizine. This combination effectively fights against common flu, allergies and breathing difficulties caused due to cold.

phenylephrineparacetamol and cetirizineare anti-allergic drugs, anti-cold drugs and cough syrups are used to treat allergies, cold and cough. These medicines are very effective and safe

Product Enquiry

Product description

*We have emerged as one of the leading manufacturers and suppliers of Cetirizine HCL, Phenylephrine HCL and Paracetamol Suspension.

Brand Name:- Cromocet-P Syp

Composition :- Cetrizine Dihydrochloride 2.5mg, Phenylephrine HCL2.5mg , Paracetamol 125mg

Comocet-P syrup is the brand name for the nasal decongestant and antipyretic combination of phenylephrineparacetamol and cetirizine. This combination effectively fights against common flu, allergies and breathing difficulties caused due to cold.

phenylephrineparacetamol and cetirizineare anti-allergic drugs, anti-cold drugs and cough syrups are used to treat allergies, cold and cough. These medicines are very effective and safe

 

Reviews

There are no reviews yet.

Be the first to review “(Cromocet-P Syp) Paracetamol, Phenylephrine Hydrochloride & Cetirizine Hydrochloride Suspension”